# SDR IPXA2M75771

- Difficulty date: September 22, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C LT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 693.   REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLERS BETWEEN XOS679-708 IAW STASA EA-011-5730-01-A4303 REV IR AND EO 5730-48823-A, FAA 8100-9.  MAJOR.
